Revista Matemática Iberoamericana

Full-Text PDF (405 KB) | Metadata | Table of Contents | RMI summary
Volume 31, Issue 3, 2015, pp. 1033–1040
DOI: 10.4171/RMI/862

Published online: 2015-10-29

Dynamical dessins are dense

Christopher J. Bishop[1] and Constantin Dorin Dumitrașcu[2]

(1) SUNY at Stony Brook, USA
(2) Adrian College, USA

We apply a recent result of the first author to prove the following result: any continuum in the plane can be approximated arbitrarily closely in the Hausdorff topology by the Julia set of a post critically finite polynomial with two finite postcritical points.

Keywords: Dessin, Julia set

Bishop Christopher, Dumitrașcu Constantin Dorin: Dynamical dessins are dense. Rev. Mat. Iberoam. 31 (2015), 1033-1040. doi: 10.4171/RMI/862